Alert archive / Washington / Gale Warnings in 2017

Gale Warning 53, NWS Seattle, WA

July 2, 2017

NWS Seattle, WA issued this gale warning at Jul 2, 2017, 2:58 AM PDT. It took effect at Jul 2, 2017, 8:54 AM PDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 2, 2017, 2:58 AM PDT (09:58 UTC)
In effect from
Jul 2, 2017, 8:54 AM PDT
Expired
Jul 3, 2017, 6:00 AM PDT
In force
21 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

504 
WHUS76 KSEW 020958
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
258 AM PDT SUN JUL 2 2017

PZZ131-132-021800-
/O.CAN.KSEW.GL.W.0052.000000T0000Z-170702T1000Z/
/O.NEW.KSEW.SC.Y.0162.170702T1000Z-170702T2200Z/
/O.UPG.KSEW.GL.A.0032.170703T0000Z-170703T1000Z/
/O.NEW.KSEW.GL.W.0053.170702T2200Z-170703T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
258 AM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE GALE WATCH
IS NO LONGER IN EFFECT. 

* WINDS...WEST 15 TO 25 KNOTS RISING TO 25 TO 35 KNOTS LATE THIS
  AFTERNOON OR EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-021800-
/O.CAN.KSEW.SC.Y.0161.000000T0000Z-170702T1000Z/
/O.NEW.KSEW.SC.Y.0162.170702T2200Z-170703T1000Z/
ADMIRALTY INLET-
258 AM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
MONDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-021800-
/O.CAN.KSEW.SC.Y.0161.000000T0000Z-170702T1000Z/
/O.NEW.KSEW.SC.Y.0162.170702T2200Z-170703T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
258 AM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
MONDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-021800-
/O.NEW.KSEW.SC.Y.0163.170703T0000Z-170704T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
258 AM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT
MONDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
5 follow-up statements
750 
WHUS76 KSEW 021554
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
854 AM PDT SUN JUL 2 2017

PZZ131-132-030000-
/O.CAN.KSEW.SC.Y.0162.000000T0000Z-170702T2200Z/
/O.EXT.KSEW.GL.W.0053.170702T1554Z-170703T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
854 AM PDT SUN JUL 2 2017

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...WEST 15 TO 25 KNOTS RISING TO 25 TO 35 KNOTS LATE THIS 
  AFTERNOON OR EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-030000-
/O.CON.KSEW.SC.Y.0162.170702T2200Z-170703T1000Z/
ADMIRALTY INLET-
854 AM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-030000-
/O.CON.KSEW.SC.Y.0162.170702T2200Z-170703T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
854 AM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-030000-
/O.CON.KSEW.SC.Y.0163.170703T0000Z-170704T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
854 AM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 PM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
848 
WHUS76 KSEW 022152
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
252 PM PDT SUN JUL 2 2017

PZZ131-132-030600-
/O.CON.KSEW.GL.W.0053.000000T0000Z-170703T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
252 PM PDT SUN JUL 2 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...WEST 30 TO 40 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-030600-
/O.CON.KSEW.SC.Y.0162.170702T2200Z-170703T1000Z/
ADMIRALTY INLET-
252 PM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-030600-
/O.CON.KSEW.SC.Y.0162.170702T2200Z-170703T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
252 PM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-030600-
/O.CON.KSEW.SC.Y.0163.170703T0000Z-170704T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
252 PM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
438 
WHUS76 KSEW 030356
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
856 PM PDT SUN JUL 2 2017

PZZ131-132-031000-
/O.CON.KSEW.GL.W.0053.000000T0000Z-170703T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
856 PM PDT SUN JUL 2 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...WEST 25 TO 40 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-031000-
/O.CON.KSEW.SC.Y.0162.000000T0000Z-170703T1000Z/
ADMIRALTY INLET-
856 PM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-031000-
/O.CON.KSEW.SC.Y.0162.000000T0000Z-170703T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
856 PM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-031200-
/O.CON.KSEW.SC.Y.0163.000000T0000Z-170704T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
856 PM PDT SUN JUL 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
320 
WHUS76 KSEW 030959
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
259 AM PDT MON JUL 3 2017

PZZ131-132-031800-
/O.EXT.KSEW.GL.W.0053.000000T0000Z-170703T1300Z/
/O.EXB.KSEW.SC.Y.0163.170703T2200Z-170704T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
259 AM PDT MON JUL 3 2017

...GALE WARNING NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
TUESDAY. 

* WINDS...WEST 25 TO 35 KNOTS EASING TO 10 TO 20 KNOTS THIS MORNING
  AND THEN RISING TO 15 TO 25 KNOTS IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-031300-
/O.EXT.KSEW.SC.Y.0162.000000T0000Z-170703T1300Z/
ADMIRALTY INLET-
259 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-031300-
/O.EXT.KSEW.SC.Y.0162.000000T0000Z-170703T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
259 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ156-170-173-176-031800-
/O.EXT.KSEW.SC.Y.0163.000000T0000Z-170705T0000Z/
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
259 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-031800-
/O.CON.KSEW.SC.Y.0163.000000T0000Z-170704T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
259 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
842 
WHUS76 KSEW 031254
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
554 AM PDT MON JUL 3 2017

PZZ131-132-032100-
/O.EXP.KSEW.GL.W.0053.000000T0000Z-170703T1300Z/
/O.CON.KSEW.SC.Y.0163.170703T2200Z-170704T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
554 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT TUESDAY...
...GALE WARNING WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING...

* WINDS...WEST 10 TO 20 KNOTS THIS MORNING AND THEN RISING TO 15 TO
  25 KNOTS THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-031400-
/O.EXP.KSEW.SC.Y.0162.000000T0000Z-170703T1300Z/
ADMIRALTY INLET-
554 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM PDT EARLY THIS
MORNING...

$$

PZZ133-031400-
/O.EXP.KSEW.SC.Y.0162.000000T0000Z-170703T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
554 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM PDT EARLY THIS
MORNING...

$$

PZZ150-153-032100-
/O.CON.KSEW.SC.Y.0163.000000T0000Z-170704T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
554 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ156-170-173-176-032100-
/O.CON.KSEW.SC.Y.0163.000000T0000Z-170705T0000Z/
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
554 AM PDT MON JUL 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 1, 9:02 PM PDT, 5 hours 56 minutes earlier.

Area forecast discussion, Jul 1, 9:02 PM PDT, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
902 PM PDT Sat Jul 1 2017

.SYNOPSIS...Weak high pressure aloft will move east Sunday
morning, allowing a weak low pressure system to prevail over the
region through Monday. High pressure aloft will return on
Independence Day. Onshore flow of varying strength will continue
for night and morning clouds.

&&

.SHORT TERM...
The low clouds cleared out across much of the coast late this
afternoon but will return late this evening. The surface onshore
pressure gradient was weaker than the previous day; therefore,
expect less stratus coverage Sunday morning than this morning.
Otherwise, expect a weak short wave ridge aloft to prevail
overnight.

Onshore flow will prevail through Independence Day with high
pressure over the NE Pacific. Expect a typical pattern of late
night and morning clouds with sunshine in the afternoon.
Temperatures will be near or a little above normal during the
period. The flow aloft will be zonal but 500 mb heights will
remain around 580 decameters.

There will be a slight chance of light rain or drizzle early
Monday morning on the central Puget Sound where there will be
weak low level convergence. Otherwise, expect mainly dry
conditions. 33/05

.LONG TERM FROM THE PREV DISCUSSION...
An Omega Block pattern will develop midweek and persist into late
next week across the CONUS. This blocking pattern will keep the
weather over Western WA dry. Temperatures will warm a few degrees
as the flow turns S/SW and onshore flow eases - expect highs in
the low to mid 80s in the interior. 33

&&

.AVIATION...A weak upper ridge over the area will shift inland on
Sunday with westerly flow aloft. At the surface, onshore flow will
prevail with high pressure offshore and lower pressure inland. The
air mass is stable. Stratus at the coast will spread inland
tonight and then burn back to the coast again later Sunday.

KSEA...Clear this evening. Low clouds should reach the terminal
around daybreak Sunday then burn off by midday. Westerly wind 3-6
knots will become southerly after midnight tonight and then
westerly again Sunday afternoon. Schneider

&&

.MARINE...Onshore flow will prevail for the next several days.
Gale force west winds are likely for the Central and Eastern
Strait the next couple of evenings with small craft advisory winds
for the adjacent inland waters. Expect small craft advisory west
winds in the Strait each evening next week as onshore flow
continues. There will also be small craft advisory northwest
winds over the Coastal Waters at times Sunday night through
Thursday. Schneider

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Gale Warning until 3 AM PDT Sunday for Central U.S. Waters
     Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
     Juan De Fuca.

 	 Small Craft Advisory until 3 AM PDT Sunday for Admiralty
 	 Inlet-Northern Inland Waters.

	 Gale Watch from Sunday afternoon through late Sunday night
	 for Central U.S. Waters Strait Of Juan De Fuca-East Entrance
	 U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

An illustrated version of this forecast discussion can be seen at
www.wrh.noaa.gov/sew/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 2:58 AM PDTSmall Craft AdvisorySEW27 hr
Jul 2, 2:58 AM PDTSmall Craft AdvisorySEW60 hr

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.